# SDR UIEA2021031500555

- Difficulty date: April 1, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 77,180 hours, 8,804 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Sleeve
- Condition: Dented
- Location: Nr 1 Eng Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO 1 ENG EXHAUST OUTER SLEEVE T/E AREA 11 O'CLOCK FOUND COUPLE DENT MARK. (5 LOCATIONS). LOCATION 1 TO 3 WITHIN AS PER SRM 54-40-30-1A-1 ALLOWABLE DAMAGE 1 FIG 101 DETAIL VI. LOCATION 4 AND 5 AS PER RI NO: RI-78-11-14449 REV.A SRM 54-40-30-1A-1 ALLOWABLE DAMAGE 1 FIG. 101
